# SDR QMLA2012111512183

- Difficulty date: November 15, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N407NA
- Make and model: Bell 407
- Aircraft serial: 53592
- Aircraft time: 3,715 hours, 8,456 cycles
- Engine: Allsn 250C47B
- Engine time: 160 hours, 347 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

PILOT REPORTED A FADEC FAIL, FADEC RESTART FAULT AND FADEC DEGRADE LIGHT IN CRUISE FLIGHT. FADEC CONTROLS REVERTED TO REVERSIONARY GOVERNOR AND PILOT HAD NO RESPONSE FROM COLLECT THROTTLE CONTROL. ENGINE SPEED REMAINED CONSTANT AT 100 PERCENT. MADE A PRECUATIONARY LANDING.  ENGINE COULD NOT BE BROUGHT TO GROUND IDLE WITH THROTTLE AND AFTER A COOL DOWN PERIOD,  ENGINE WAS SHUTDOWN USING FUEL SHUTOFF VALVE.   CHECK OF FADEC FAULTS SHOWED NO CODES STORED IN SYSTEM.   CHECKED MECHANICAL OPERATION OF THROTTLE CONTROLS WITH ENGINE OFF AND IT WAS FOUND SATISFACTORY.  THERE WERE NO CODES STORED IN THE ECU FOR LAST ENGINE RUN, ACCUMULATED, OR TIME STAMPED FAULTS.    REMOVED AND CLEANED ALL ACCESSIBLE FADEC ELECTRICAL CONNECTORS AT THE ENGINE, ECU, HMU, AND UPPER DECK AREA.   THE PILOT STARTED THE ACFT WHILE MX MONITORED THE OPERATION AND OPERATION WAS NORMAL.  AN OPS CHECK FLIGHT WAS PERFORMED.  NO CODES WERE SET AND THE PROBLEM COULD NOT BE DUPLICATED.  THE ACFT WAS RETURNED TO SERVICE.
